Orthogonal powers and Möbius conjecture ...
Type de document :
Article dans une revue scientifique: Article original
DOI :
Titre :
Orthogonal powers and Möbius conjecture for smooth time changes of horocycle flows
Auteur(s) :
Flaminio, Livio [Auteur]
Laboratoire Paul Painlevé - UMR 8524 [LPP]
Forni, Giovanni [Auteur]
Department of Mathematics [College Park]

Laboratoire Paul Painlevé - UMR 8524 [LPP]
Forni, Giovanni [Auteur]
Department of Mathematics [College Park]
Titre de la revue :
Electronic Research Announcements in Mathematical Sciences
Pagination :
16-23
Éditeur :
AIMS - American Institute of Mathematical Sciences
Date de publication :
2019
Discipline(s) HAL :
Mathématiques [math]
Langue :
Anglais
Comité de lecture :
Oui
Audience :
Internationale
Vulgarisation :
Non
Collections :
Source :
Fichiers
- 1811.04652
- Accès libre
- Accéder au document